`a`

Asymptotic equivalence of dynamic systems on time scales

Pages: 558 - 567, Issue Special, September 2007

 Abstract        Full Text (230.7K)              

B. Kaymakcalan - Department of Mathematical Sciences, Georgia Southern University, Statesboro, GA 30460, United States (email)
R. Mert - Department of Mathematics, Middle East Technical University, Ankara, Turkey, 06531, Turkey (email)
A. Zafer - Department of Mathematics, Middle East Technical University, Ankara, Turkey, 06531, Turkey (email)

Abstract: Time scale approach allows one to treat the continuous, discrete, as well as more general systems simultaneously. In this paper we establish a Levinson type theorem and a Yakubovich type result on asymptotic equivalence of linear dynamic equations and linear and quasilinear dynamic equations, respectively.

Keywords:  Time scale, Linear, Quasilinear, Asymptotic equivalence.
Mathematics Subject Classification:  34A30.

Received: September 2006;      Revised: May 2007;      Published: September 2007.